# SDR SWAA2020041326479

- Difficulty date: February 25, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part serial: 001523
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / RECIEVED SERVICABLE DOOR; TO BE INSTALLED ON CUSTOMER CARD # 14079 (POS:FSD;TAG NO.:685056;P/N OFF:146A6516-18;S/N OFF:001523;P/N ON:141A6516-5M;S/N ON:BN000006)
